Bellypearl
Explorer
Appreciate the invite!
Follow along with the video below to see how to install our site as a web app on your home screen.
Note: This feature may not be available in some browsers.
Same here, haha! That was a near miss. With how things are for me lately, I'm not sure there are enough stress-relief peptides out there.Peptommy said:
Glad to know ww3 hasn’t started yet and welco
Does anyone have thoughts?Bellypearl said:
Hey everyone,
With Reta, I've dropped to a bit below the weight I was aiming for. I realize this may sound too basic, but what's the way to get back to feeling NORMAL? Should I simply stop taking it? I'm kind of worried I'll ruin everything.
As for Tirz, the one I'm still using, I began tapering the dose little by little. My highest was 10, and after that I lowered it by 1 every few weeks. Currently I'm on 3. For a while I stayed at 2, but the weight started coming back. I went up to 5 again for a period, then chose to dose every 5 days rather than 7. At this point I've held steady at 3 every 5 days for several months. When my tirz runs out, I plan to move to reta and see whether I can reduce even more.Bellypearl said:
Does anyone have thoughts?Bellypearl said:
Hey everyone,
With Reta, I've dropped to a bit below the weight I was aiming for. I realize this may sound too basic, but what's the way to get back to feeling NORMAL? Should I simply stop taking it? I'm kind of worried I'll ruin everything.
Thanks — what's your situation like at the moment?pauper8925 said:
As for Tirz, the one I'm still using, I began tapering the dose little by little. My highest was 10, and after that I lowered it by 1 every few weeks. Currently I'm on 3. For a while I stayed at 2, but the weight started coming back. I went up to 5 again for a period, then chose to dose every 5 days rather than 7. At this point I've held steady at 3 every 5 days for several months. When my tirz runs out, I plan to move to reta and see whether I can reduce even more.Bellypearl said:
Does anyone have thoughts?Bellypearl said:
Hey everyone,
With Reta, I've dropped to a bit below the weight I was aiming for. I realize this may sound too basic, but what's the way to get back to feeling NORMAL? Should I simply stop taking it? I'm kind of worried I'll ruin everything.
From what I've come across, beginning at a maintenance amount such as 750mcg-1000mcg/week seems like the way to go. There's no limit on how long you can remain at that level. For 5 months I dealt with severe stomach ulcers and sibo. Daily pain was my reality until Reta turned things around for me. My reta journey began during week 7 of an 8-week course of a very strict low-FODMAP diet plus herbal antimicrobial treatment. The anti inflammatory benefits worked wonders, and 3 weeks later my SIBO symptoms are completely gone while I'm dropping the extra weight. On top of that, I'm now able to eat every one of the foods that were off-limits during the low FODMAP diet. What a relief!Bellypearl said:
Does anyone have thoughts?Bellypearl said:
Hey everyone,
With Reta, I've dropped to a bit below the weight I was aiming for. I realize this may sound too basic, but what's the way to get back to feeling NORMAL? Should I simply stop taking it? I'm kind of worried I'll ruin everything.